# SDR ABXA010767

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,132 hours, 65,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5912156134
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD WING UPPER TRAILING EDGE UPPER SKIN WAS CRACKED ALONG THE TRAILING EDGE NEXT TO INBOARD SPOILER.  REPAIRED TRAILING EDGE IAW DC-9 SRM 57-01.
